# SDR DALA2015102106295

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK ELONGED HOLE AND TOOL MARK ON RT WING FUEL ACCESS NR 1470C.  ADJACENT HOLES THEREFORE WAS FOUND OUT OF LIMITS AND WAS REPLACED IAW SRM 51-22-2A AND ACCESS PLATE NR 1470C WILL BE INSTALLED UNDER CARD JIC 2800-0390.
